# SDR SWAA2012052304249

- Difficulty date: May 16, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N331SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23695
- Aircraft time: 77,191 hours, 68,701 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 61620468
- Part serial: 917A
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE PRESSURE INDICATOR PRESSURE LOW.  REMOVED AND REPLACED SLIDE PER MT.
